# SDR COMA0760565

- Difficulty date: September 10, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N954CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7100
- Aircraft time: 29,735 hours, 26,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5243 - EMERGENCY LIGHT FLOOR STRIP AND SIDEWALL EMERGENCY EXIT LIGHTS INOP ROWS 9CD THROUGH 6CD.  FOUND NR 3 BATTERY PACK INVERTER FAULTY.  REPLACED INVERTER.  NO FURTHER DEFECTS.
